Kirkland Signature Extra Strength Acetaminophen 500 mg., 1,000 Caplets

$24.99

GUARANTEED SAFE CHECKOUT

Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin free, caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen.

 

  • Compare to Extra Strength Tylenol Active Ingredient
  • Pain Reliever/Fever Reducer
  • 2 Bottles, 500 Caplets Each

Free Shipping, No Minimum

Free 2-Day shipping all over US.

Free & Easy Returns

Don’t love it? Return your items by mail for free!